Can high altitude cause you to skip a menstrual cycle ?
Can altitude cause you to skip a period? I have been at altitude (around 3000 m above sea level at least ) for the last month and a half. My period was due after being at altitude for nearly1 month however it didn t arrive, rather I had very very light spotting (whixh is unusual for m my next period hasn t arrived and it is due about now. I took a home pregrancy test about a week after my first period was due -it was negative. Could my spotting and late period be a result of altitude?
welcome to healthcaremagic.com.Yes high altitude can affect your period by causing very light to sometimes skipping a period or two also can occur.Severe altitude sickness can show as nausea,cramps,dizziness,fainting spells.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I had to take a few doses of orapred because of an allergic reaction a few days ago. I read that it can cause changes to the menstural cycle. As of now, my period is two days late which isnt normal for me. I was wondering what the common affects of orapred on the menstrual cycle is because im wondering if i should expect to skip my period completely. If i do skip it, will it affect my body long term or will it have no affect at all?
Hi Sir I am a 19 year girl and last had unprotected sex on the 15th or 16th of May and had my last period on the 18th till the 22nd of May my worry is I haven t had my period since then but then again I have irregular cycles sometimes they skip a month...could I be pregnant?
I have had an irregular menstrual cycle since the onset of my menses at age 9. I am overweight so I have often had to diet, take birth control pills or other hormones to regulate my cycle (have a cycle every month) Usually my cycles are 3-5 days. For the past 9 months, my cycles have been monthly, for the last 2 months, they have been 7 days or more. I turned 43 in October and have never been able to calculate when my cycle will be. I have often skipped months at a time without hormones. Should I be concerned that I am having a cycle now without hormones monthly, and that they are much longer than usual. I am not experiencing any pain, heavy bleeding or side effects. The first week is more like spotting, the second week is the heaviest flow and has lasted 5 days before the spotting begins and it stops.
my son just flew into la paz (13,000 feet) and had altitude sickness. Spent one night in a clinic with O2 (also has a bacterial infection) at clinic and when at airport yesterday they said his heartbeat was irregular. He is now at 9,000 feet and says he doest know if he is having panic attacks or something wrong ( gets pain in chest) says he feels better most of time. Want to take bus for day trip 4,000 feet higher. WOuld this be dangerous? Does irregular heartbeat mean anything? He is 20 and otherwise health
I started taking acetazolamide Monday. Today I passed brown urine followed by pink urine. I was told I previously had hives from the drug, probably 62 years ago. I'm 65. And am in Keystone XXXXXXX at a conference. At the previous year's conference...
My wife (age 74, excellent health) and I visited Yosemite over the past 3 days. We were staying at a house at approx. 4,500 ft elevation. On the second day after we returned to the cabin, while helping to prepare a meal, she became disoriented and...
My 23 year old is just getting over pnemonia but has a bad headache that has been going on for days due to Lortab. Lortab gives me migraines too so I ve been watching her. She now has depth preception issues. Is that something she needs to check asap? A little background: I have migraines, vertigo, altitude sickness, a small non cancer tumor & seizures. Her grandmother (my mother) has (can t remember medical name) shrinking of the brain in the front temporal lobe. So we do have family issues & not even sure that matters but I m concerned that she should see a doctor.
I am taking tenoretic for 8 years and want to know if I can live a altitude of 4,500 ft above sea level. I visited that altitude recently and was told to rest for about a week until body becomes accustomed to the altitude. Will I have heart problems at that altitude? I take no other medications...just some herbal
I take multaq and metoprolol for a-fib that started 4 months ago. I live at 5300 ft. I have been house-sitting at two houses. One week at 6900 feet and one week at 6600 ft. At both houses, i got serious high altitude sickness symptoms-headache, poor sleep, periodic chest pain, at 6900 ft i had serious heart palpitations at night that went away when I drove home/5300 ft in middle of night. Other symptoms are constant and take half or full day to subside after I drive down the mountain. Is this related to a-fib or is it something else? I've been to these houses with no problems for 5 years prior to onset of a-fib. I am female, 64 years, 5'2/150 lbs, decent health except for a-fib and low back pain/disc and SI joint problems. I work full time/desk job-travel